Is It Safe to Get Dermal Fillers While on Accutane?

Doctor Answers (2)

Dermal fillers are safe while on Accutane

+2

Dermal fillers are fine to get while on Accutane but you will probably stay a little red or swollen for a day or two longer than usual because of the effect of Accutane on the skin. 


Beverly Hills Dermatologic Surgeon
5.0 out of 5 stars 26 reviews

Probably but Wait

+1

Filler injections, since they are not ablative and do not interfere with the healing process, should not pose a problem during Accutane treatment. However, why take a chance at all?

My recommendation would be to wait two months following your last Accutane dose and then you should be OK for the procedure. .

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.